# SDR REXA2022011900101

- Difficulty date: November 23, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670341175
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT F.S.280 3 ANGLES ARE BENT AND HAVE ELONGATED HOLES LOCATED LBL 33, LBL 17.46 AND LBL 26.	C/A: REMOVED DAMAGED LBL 26 ANGLE AT F.S.280 AND INSTALLED NEW SERVICABLE ANGLE IAW CRJ 900 SRM 51-42-06-001-001-A01.
